Is anyone else having bruising from the injections? I am doing them in my stomach and they have all left bruises. My husband doesn't have any.
yup i bruised a few times... its healing now but it look nasty
I definitely bruise on my stomach as well .. i've also noticed that it was on one side (usually the right side) and not the other. It was suggested to me that it was because of the bacteriostatic water. Also, from my observations, i've noticed that if I sit down to inject myself it will leave a bruise as opposed to standing up? It could just be a coincidence.
I've inadvertently hit a small blood vessel two or three times leaving a bruise. Other than than, no bruising whatsoever I give my shot in the tummy, too.
56# Released March 2011 - October 2011 hCG ROCKS!!
R4 Oct 2013 after menopause and arthritic knees, gained 10#
Start Weight: 140.6# End Weight 125.2# 15.4# Released and 12.75" gone!